Maryanne Posted January 20, 2005 Share Posted January 20, 2005 Well hi all, This is now Joel's 5th week since the operation. This week has been as far as I am concerned one of his worse. He is not eating, and has lost close to 30 lbs. Didn't even come down stairs the day before yesterday. He had constipation, but was given some liquid to take every two hours, and that did the trick. But he keeps gaging a lot. He had an echogram taken today to find out about his heart rate being so high. Before that we received a call from his Hematology oncologist today and she told me that they got the results of Joel's blood work, and it seems he has hypertension brought on by an over active thyroid. Now he has to see an endocrinologist. She also put him on a new medication, lopresser, added today to help with the thyroid condition. She said this should help him to gain weight. Reading the side effects I don't like the looks of this one at all. Poor guy, he just cannot start feeling good. The pain patch isn't working too good, because he went back to the percocsets now while wearing the patch. He said he vomited alot this morning before he went for the test. ( a friend took him) By the time I got home he did eat a little bit and it stayed down. I have one question to people who have chemo (adjuvant) he is having carb/toxal. How is this administered? It is an IV or do they have to put in a stint (sorry spelling) into his body first.? He is going to get 4 sessions, 3 weeks apart, 5 hours each per session. regards Maryanne Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.